# SDR AALA201909069004

- Difficulty date: September 4, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 787-9
- Aircraft serial: 40644
- Aircraft time: 11,718 hours, 1,166 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS CRUISE FLAPS DISAGREE MESSAGE ON STATUS PAGE. MAINTENANCE REPORTS FAULT MESSAGE 27-22742 IAW FIM 27-50-F1-C3A-421A. ACCOMPLISHED GROUND TEST: 27 HIGH LIFT SYSTEM. SYSTEM TEST, FLAPS ELECTRICAL FCM L. GROUND TEST PASSED.
